Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pizzaface21

Member
  • Posts

    18
  • Joined

  • Last visited

Reputation

0 Neutral
  1. THAT HAPPENED TO ME! i have been on accutane for about 9 months, and my face has been perfect. today i woke up with seven zits!! seven! it's so frustrating i know what you mean... especially since i'm used to having clear skin now. at first i thought they were mosquito bites, but there's just no way.
  2. i've been taking 10 mg / day for five months now
  3. i am guilty of popping pimples on accutane, and like everyone said, it isn't pretty. i do understand the frustration of those nasty whiteheads, so my dermatologist prescribed a spot treatment gel i swear by: NeoCeuticals Spot Treatment Gel it dries out your skin (especially if your on accutane) so try using it only directly on the blemish. i have heard you're not supposed to use spot treatments on accutane, but i'm going to trust my derm. and i suppose it beats the hell out of picking at them, a
  4. 10 mg per day... i weigh about 53 kgs, possibly more, i have gained a lot of weight... but i guess that is irrelevant! because the dose is so low i tend to dismiss any possible side affects as mere coincidences, but you never know...
  5. hahaha thanks, weirdly enough that made me feel better. if i don't feel better tommorow, i'll probably go to the hospital or something. i'm hoping this is because of the massive amounts of indian food i ate last night... man that stuff fucks you up like you wouldn't believe...
  6. I have been experiencing nausea for a while now, and i wonder if that has anything to do with liver complications, possibly due to accutane? Your help is greatly appreciated.... i'm kind of worried.
  7. yes of course, i was just saying that you shouldnt freak out and automatically assume its the accutane... like everyone said, you should talk to a doctor as soon as possible. hope you get better!
  8. it probably has nothing to do with the accutane... people do get sick from time to time, even when they aren't taking accutane
  9. hey. has anyone else experienced really bad scratch marks? i keep getting these nasty blotches that look like the top layer of skin has been ripped off. they really hurt and in a way they look worse than the acne itself. it would be great to find out what to do and how to prevent this from happening, and if anyone else has had this problem. thank you!
  10. Thanks guys... My derm prescribed Neuceuticals Spot Treatment Gel. Here's to hoping it works!
  11. how far into accutane are you? my derm was very insistant that i stop all topicals while on accutane. To answer your question - today is my 53rd day on 10 mg/day of accutane (i weight roughly around 50 kgs). I'm going to the dermatologist tommorow so i don't know if he is going to keep me on differin or not. One question (out of pure ignorance): why isn't it okay to use topicals on accutane?
  12. Hey. I am no doctor, but i'm sure if your dermatologist prescribed the BP he meant for you to take it as soon as possible (that is, if he didn't say otherwise). I'm on Accutane and Differin at the moment. I guess if it's okay to take topicals during your treatment (i'm assuming my dermatologist knows what he's doing), then it should be fine to take them immediately after. Hope this helped!
  13. thanks for your input. i'm going to the dermatologist this week so i'll ask him then, and then post what he told me, in case you guys want to know. i picked a giant zit i had on my cheek and now i have this massive scab. lovely. i just thought i'd share that.
  14. yes i know, "let accutane work it's magic..." BUT i am on my second month, and my left cheek looks like it's going through a horrible allergic reaction. it really sucks to say the least. what can i do to minimize the damage? spot treatment? anything in particular?
  15. oh i i just want to beat the people that have no idea what they're talking about and come up to me and say: "have you been eating greasy food or chocolate lately? because that must be it.... you should stop eating those things..." surely if it were that simple, acne.org would not exist. i just hate it when people butt in especially when they have no knowledge to back up their statements.
×